Volume 8,Issue 2,1988 Table of Contents

Other Issues:  


On a Problem of Sz′asz
  Zhang Changquan
  1988,8(2):163-170 [Abstract(1441)]  [View PDF]
  1988,8(2):171-174 [Abstract(1358)]  [View PDF]
A Complement on the Singnlarity of a Bordered Matrix
  Lin Chuntu
  1988,8(2):175-178 [Abstract(1518)]  [View PDF]
So I me Results Concerning Weight in ToPological Molecular Lattices
  Sun Guozheng
  1988,8(2):179-183 [Abstract(1291)]  [View PDF]
On pseudo ideals of division rings
  Wang Xue-kuan
  1988,8(2):184-186 [Abstract(1598)]  [View PDF]
Pointwise Quasi uniformities on Completely Distributive Lattices
  Yang Lecheng
  1988,8(2):187-194 [Abstract(1495)]  [View PDF]
Extreme points and rotundity of Orlicz-Musielak sequence spaces
  Wu Congxin and Chen Shutao
  1988,8(2):195-200 [Abstract(1704)]  [View PDF]
θ-refinability and some related properties
  Wu Lisheng
  1988,8(2):201-205 [Abstract(1401)]  [View PDF]
Dominance Theory and Plane Partitions:Ⅰ.Introduction
  Chu Wenchang
  1988,8(2):206 [Abstract(1835)]  [View PDF]
A note on fractional parts of powers of rational numbers
  Xu Guangshan
  1988,8(2):207-214 [Abstract(1289)]  [View PDF]
A Graceful Numbering of A Class of Graphs
  Ma Xu-dong
  1988,8(2):215-216 [Abstract(1357)]  [View PDF]
  1988,8(2):217-220 [Abstract(1316)]  [View PDF]
Approximation Properties of the Gauss Weierstrass Type Means of Fourier Series on Compact Lie Groups
  Xu Zengfu
  1988,8(2):221-227 [Abstract(1413)]  [View PDF]
  1988,8(2):228 [Abstract(1331)]  [View PDF]
Tn Operator and Its Properties for Hypercomplex Space
  Huang Sixun
  1988,8(2):229-236 [Abstract(1478)]  [View PDF]
  1988,8(2):237-240 [Abstract(1311)]  [View PDF]
On Boundary Value Problems of Degenerate Elliptic Equation
  Tang Guozhen
  1988,8(2):241-244 [Abstract(1393)]  [View PDF]
Paley-Wienerian Type Theorems and Their Application in Gevrey Classes and Ultradistributions
  Chen Hua
  1988,8(2):245-254 [Abstract(1454)]  [View PDF]
  1988,8(2):255-260 [Abstract(1420)]  [View PDF]
Uniqueness of Best L Approximation For Continuous Functions
  Shi Yingguang
  1988,8(2):261-265 [Abstract(1308)]  [View PDF]
Some Notes on a Minimization Problem
  Shi Ying Guang
  1988,8(2):266 [Abstract(1515)]  [View PDF]
  1988,8(2):267-273 [Abstract(1449)]  [View PDF]
  1988,8(2):274 [Abstract(1315)]  [View PDF]
  1988,8(2):275-278 [Abstract(1485)]  [View PDF]
The Strong Markov Property of A Denumerable Markov Process
  Bo Lianming
  1988,8(2):279-290 [Abstract(1544)]  [View PDF]
A Note on Asymptotic Joint Distribution of The Eigenvalues of A Noncentral Multivariate F Matrix
  Z. D. Bai
  1988,8(2):291-300 [Abstract(1595)]  [View PDF]
Some Notes on Convergence Rates for Error Variance Estimations in Linear Models
  He Yinghui
  1988,8(2):301-306 [Abstract(1531)]  [View PDF]
Strong Consistency of Non-parametric Regression Estimates with Censored Data
  Zheng Zukang
  1988,8(2):307-313 [Abstract(1546)]  [View PDF]
Pancyclism and Bipancyclism of Hamiltonian Graphs
  Zhang shemin
  1988,8(2):314 [Abstract(1402)]  [View PDF]
  Peter L.Hammer and Yanpei Liu
  1988,8(2):315-325 [Abstract(1427)]  [View PDF]
  1988,8(2):326 [Abstract(1264)]  [View PDF]
Propositional Calculus System of Medium Logic(Ⅰ)
  Xiao Xian and Zhu Wujia
  1988,8(2):327-332 [Abstract(1453)]  [View PDF]